# SDR IPXA2674173

- Difficulty date: June 24, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 40,584 hours, 12,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER SURFACE OF THE NR 3 SLAT L/E.  MAJOR REPAIR ACCOMPLISHED IAW SRM 57-43-02 AND 51-70-10 COMPLIED WITH RCD AND EO C-5100-33529, REV K.
